MathSciNet Relay Station
MathSciNet bibliographic data
MR388063 46E15 (46B10)
Rosenthal, Haskell P. On factors of $C([0,\,1])$ with non-separable dual. Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972). Israel J. Math. 13 (1972), 361–378 (1973); correction, ibid. 21 (1975), no. 1, 93–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement